# SDR REXA2025033100365

- Difficulty date: January 23, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS333-349 STGR 24R HAS CORROSION. REMOVED CORROSION AT STR 24R BETWEEN FS 333 TO FS364 IAW CRJ-700 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO HAVING A 100% LOSS MATERIAL ON STRINGER AT STR 24R BETWEEN FS333 TO FS364, AND NO DAMAGE ALLOWED ON STR 24R BETWEEN FS333 TO FS349, IAW CRJ-700 SRM 53-21-03-101-006-A01, FIG. 53-21-03-991-864 (SHEET 1 OF 2). LOCATED AND DRILLED NEW SECTION STRINGER P/N: SH690-31358-2 AT STR 24R FROM FS333 TO FS364 IAW CRJ-700 SRM 51-40-11-001-001-A01. REMOVED FOR ACCESS STRINGER CLIP (2E/A) ON STR 24R, ON FS349 AND FS364, IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. REMOVED SECTION STRINGER AT STR 24R FROM FS333 TO FS364 AND PERFORMED STEP 5.A(1) AND STEP 5.A(2), IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 53-00-03-201-001-A01. INSTALLED STRINGER AT STR 24R FROM FS333 TO FS364 IAW CRJ-700 SRM 53-00-03-201-001-A01. SHIM MADE FROM 2024T3 0.050"" PO#5-22986, EXTRUSION P/N: B0530020BF. INSTALLED CLEATS (2EA) AT STR24R BETWEEN FS349 AND FS364 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. APPLIED SEALANT AND PAINT ON STR24R IAW CRJ700 SRM 51-23-00-001-001-A01 AND SRM 51-25-16-001-001-A01."
